Journal of the Mathematical Society of Japan

Generation of Galois extensions by matrix roots

Shuichi TAKAHASHI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 20, Number 1-2 (1968), 365-370.

Dates
First available in Project Euclid: 10 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260463318

Digital Object Identifier
doi:10.2969/jmsj/02010365

Mathematical Reviews number (MathSciNet)
MR0224596

Zentralblatt MATH identifier
0182.07503

Subjects
Primary: 12.45

Citation

TAKAHASHI, Shuichi. Generation of Galois extensions by matrix roots. J. Math. Soc. Japan 20 (1968), no. 1-2, 365--370. doi:10.2969/jmsj/02010365. https://projecteuclid.org/euclid.jmsj/1260463318


Export citation